Alert archive / Mississippi / Heat Advisories in 2022
Heat Advisory 21, NWS Jackson, MS
NWS Jackson, MS issued this heat advisory at Jul 23, 2022, 1:58 PM CDT for 13 counties in Mississippi; Ashley County, Chicot County, Arkansas; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana. It took effect at Jul 24, 2022, 11:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2022, 1:58 PM CDT (18:58 UTC)
- In effect from
- Jul 24, 2022, 11:00 AM CDT
- Expired
- Jul 24, 2022, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Jackson, MS
Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Carroll County, MS, Grenada County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Montgomery County, MS, Sharkey County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 120 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
922 WWUS74 KJAN 231858 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 158 PM CDT Sat Jul 23 2022 ARZ074-075-LAZ007>009-MSZ018-019-025>028-034>036-040>042-047- 240300- /O.CAN.KJAN.HT.Y.0020.000000T0000Z-220724T0000Z/ /O.NEW.KJAN.HT.Y.0021.220724T1600Z-220725T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- Holmes-Issaquena-Sharkey-Yazoo-Warren- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, and Vicksburg 158 PM CDT Sat Jul 23 2022 ...NEW HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SUNDAY... ...HEAT ADVISORY IS CANCELLED FOR THIS AFTERNOON... * WHAT...Heat index values up to 110 expected. * WHERE...Portions of northeast Louisiana, central, north central, northwest and west central Mississippi and southeast Arkansas. * WHEN...From 11 AM to 7 PM CDT Sunday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ LAZ016-232000- /O.CAN.KJAN.HT.Y.0020.000000T0000Z-220724T0000Z/ Madison LA- Including the city of Tallulah 158 PM CDT Sat Jul 23 2022 ...HEAT ADVISORY IS CANCELLED FOR THIS AFTERNOON... $$ 33
4 follow-up statements
423 WWUS74 KJAN 240829 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 329 AM CDT Sun Jul 24 2022 ARZ074-075-LAZ007>009-MSZ018-019-025>028-034>036-040>042-047- 242030- /O.CON.KJAN.HT.Y.0021.220724T1600Z-220725T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- Holmes-Issaquena-Sharkey-Yazoo-Warren- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, and Vicksburg 329 AM CDT Sun Jul 24 2022 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 110 expected. * WHERE...Portions of northeast Louisiana, central Mississippi and southeast Arkansas. * WHEN...From 11 AM to 7 PM CDT Sunday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
827 WWUS74 KJAN 241622 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 1122 AM CDT Sun Jul 24 2022 ARZ074-075-LAZ007>009-MSZ018-019-025>028-034>036-040>042-047- 250000- /O.CON.KJAN.HT.Y.0021.000000T0000Z-220725T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- Holmes-Issaquena-Sharkey-Yazoo-Warren- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, and Vicksburg 1122 AM CDT Sun Jul 24 2022 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 110 expected. * WHERE...Portions of northeast Louisiana, central Mississippi and southeast Arkansas. * WHEN...From 11 AM to 7 PM CDT Sunday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
567 WWUS74 KJAN 241932 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 232 PM CDT Sun Jul 24 2022 ARZ074-075-LAZ007>009-MSZ018-019-025>028-034>036-040>042-047- 250400- /O.NEW.KJAN.HT.Y.0022.220725T1500Z-220726T0000Z/ /O.CON.KJAN.HT.Y.0021.000000T0000Z-220725T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- Holmes-Issaquena-Sharkey-Yazoo-Warren- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, and Vicksburg 232 PM CDT Sun Jul 24 2022 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... * WHAT...For the first Heat Advisory, heat index values up to 106. For the second Heat Advisory, heat index values up to 108 expected. * WHERE...Portions of northeast Louisiana, central, north central, northwest and west central Mississippi and southeast Arkansas. * WHEN...For the first Heat Advisory, until 7 PM CDT this evening. For the second Heat Advisory, from 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ LAZ016-250400- /O.NEW.KJAN.HT.Y.0022.220725T1500Z-220726T0000Z/ Madison LA- Including the city of Tallulah 232 PM CDT Sun Jul 24 2022 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... * WHAT...Heat index values up to 105 expected. * WHERE...Madison LA County. * WHEN...From 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
338 WWUS74 KJAN 250019 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 719 PM CDT Sun Jul 24 2022 ARZ074-075-LAZ007>009-MSZ018-019-025>028-034>036-040>042-047- 250930- /O.EXP.KJAN.HT.Y.0021.000000T0000Z-220725T0000Z/ /O.CON.KJAN.HT.Y.0022.220725T1500Z-220726T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- Holmes-Issaquena-Sharkey-Yazoo-Warren- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, and Vicksburg 719 PM CDT Sun Jul 24 2022 ...THE HEAT ADVISORY FOR TODAY HAS EXPIRED... ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... * WHAT...Heat index values of 105 to 110 degrees expected. * WHERE...Far northeast Louisiana, far southeast Arkansas, and northern and western portions of Mississippi. * WHEN...From 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ LAZ016-250930- /O.CON.KJAN.HT.Y.0022.220725T1500Z-220726T0000Z/ Madison LA- Including the city of Tallulah 719 PM CDT Sun Jul 24 2022 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... * WHAT...Heat index values of 105 to 110 degrees expected. * WHERE...Far northeast Louisiana, far southeast Arkansas, and northern and western portions of Mississippi. * WHEN...From 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ NF
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this heat advisory went out at Jul 23, 12:32 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 23, 12:32 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1232 PM CDT Sat Jul 23 2022
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion:
Cloud cover across MS is causing periods of brief MVFR ceilings,
but should consistently improve by 20Z. VCSH/VCTS will be possible
for MEI/HBG/PIB this afternoon, which may briefly lower cigs. By
00Z, VFR cond should prevail for all sites until 10Z, when patchy
fog will be possible for HBG/PIB. /AJ/
&&
.DISCUSSION...
A more tolerable morning is underway for central and eastern
Mississippi as cloud cover and showers persist due to a MCV
located over central MS. Dangerous heat is expected to be
suppressed throughout the late morning into the afternoon due to
previous convection and current cloud cover, limiting the
coverage of heat indices above 100. Areas in the NW portions of
the CWA, specifically the Delta will unfortunately be experiencing
those intense heat conditions again today. Mostly sunny skies
throughout the morning will enable temperatures to climb into the
lower to middle 90s, with expected dewpoints in the upper 70s.
In areas where heat indices will range from 105-110 in the
afternoon, a heat advisory is in effect until 7pm. Stay hydrated
and take frequent breaks during outdoor activities! Happy
Saturday! /AJ/
Prior discussion below:
Today and tonight...
A few small showers have developed overnight in our warm and moist
airmass. Another day somewhat similar to yesterday is expected
across the region. Broad upper ridging will remain in place across
the region and the effects of the MCV will still be felt. This will
result in additional showers and storms for the region, but it won't
completely take away our hot and muggy conditions. Once again, cloud
cover and convection is expected to limit heating in the east. This
will keep temperatures in check with highs in the upper 80s or low
90s expected. The warmest locations today will continue to be in the
west/Delta where highs will be in the lower 90s. However, combined
with the mid to upper 70s dewpoints, it will feel around 105 to 110
degrees. Because of this, there is a heat advisory in effect for
today and will highlight this area in the elevated risk for heat
stress on our graphics.
As for convection today, this may start early across portions of
eastern Mississippi. As mentioned, there are some small showers
already on the radar this morning but additional showers will be
likely later this morning. Coverage should increase through the
afternoon hours with the best potential being in the east and
southeast to central portions of the forecast area. This activity
will diminish this evening, resulting in another night with
overnight lows in the 70s. /28/
Sunday through next week...
Stout, upper level ridging will continue through next week as a 594+
dam 500 mb high height center will be close by or perhaps centered
directly atop the area. As discussed ad nauseam, this will continue
to result hot and humid conditions and the HWO products have been
extended to highlight this pattern through the end of the week. Weak
flow through the column will result in winds that may mix during the
day, but in general a mostly southerly component is likely on the
western flank of the subtropical surface ridge. While everyone will
see hot and humid conditions, areas of the Mississippi River Delta,
particularly along and north of I-20 will likely continue to be the
hottest. Heat advisories are likely to be needed most days, with the
best chances for excessive heat warnings in the first half of next
week when the center of the upper ridge will be most closely
overhead.
Deep boundary layer moisture will likely persist with surface
dewpoints in the mid and upper 70s to near 80 F. In addition to
fueling high heat indices, this moisture should support isolated to
scattered afternoon/evening showers and thunderstorms each day. The
best chances for rain will likely be in the southeast: slightly
further away from the center of the upper high and close enough to
coastal areas to allow afternoon seabreeze aids to convective
initiation. Severe weather with any of this activity looks unlikely,
but conditional instability each day could reach 3,000-4,000 J/KG
SBCAPE and PWAT is expected to be >2" each day. This combination
could favor some risk for wet microbursts with pulse type airmass
thunderstorms.
Confidence is increasing in the possibility of a front approaching
late next week. As is typical in July, the likelihood of noticeably
cooler and drier air making a sudden appearance with a strong front
supported by impressive dynamics aloft is close to nil. Instead, a
closed upper low well north of our area with a weak trough extending
southward may result in a minor wind shift aloft locally but
boundary-parallel flow prevailing will offer limited frontal support
this far south. Instead, convective activity will likely result in a
composite boundary moving south as thunderstorm outflow. Upper
heights will be closer to normal and while it will still be quite
warm and humid by next weekend, it appears that the oppressive heat
may be relaxing for a bit. /86/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 89 73 92 74 / 52 22 32 4
Meridian 90 72 93 73 / 39 27 38 7
Vicksburg 91 74 93 75 / 43 23 18 2
Hattiesburg 91 73 94 73 / 47 27 48 5
Natchez 91 73 93 74 / 37 21 24 4
Greenville 92 74 94 76 / 35 16 12 1
Greenwood 92 74 93 75 / 42 19 21 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>028-
034>036-040>042-047.
LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-016.
AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.
&&
AJHazardous weather outlook, Jul 23, 4:29 AM CDT, 9 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 429 AM CDT Sat Jul 23 2022 ARZ074-075-LAZ007>009-MSZ018-019-025-026-034>036-040>042-240930- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Washington-Humphreys-Holmes-Issaquena- Sharkey-Yazoo- 429 AM CDT Sat Jul 23 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight EXCESSIVE HEAT THREAT...Elevated TIMING...Today Hot and humid conditions will continue today with heat indices of 105 to 110 degrees. Residents should continue to exercise caution when doing activities outside, take plenty of breaks and drink plenty of fluids. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday Dangerous heat will continue into next week. Heat indices will reach or exceed 110 degrees for a portion of the area during this time. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. LAZ015-016-023>026-MSZ027>033-037>039-043-044-047>050-053>055- 059>062-240930- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala- Winston-Noxubee-Madison MS-Leake-Warren-Hinds-Rankin-Scott- Claiborne-Copiah-Simpson-Jefferson-Adams-Franklin MS-Lincoln- 429 AM CDT Sat Jul 23 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight EXCESSIVE HEAT THREAT...Limited TIMING...Today Hot and humid conditions will continue today with heat indices of up to 105 degrees. Residents should continue to exercise caution when doing activities outside, take plenty of breaks and drink plenty of fluids. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday Dangerous heat will continue into next week. Heat indices will reach or exceed 110 degrees for a portion of the area during this time. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. MSZ045-046-051-052-056>058-063>066-072>074-240930- Neshoba-Kemper-Newton-Lauderdale-Smith-Jasper-Clarke-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 429 AM CDT Sat Jul 23 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday Dangerous heat will continue into next week. Heat indices will reach or exceed 110 degrees for a portion of the area during this time. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. 28 && ...HAZARD LEGEND... *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 3:57 PM CDT | Special Weather Statement | JAN | Copiah | 33 min |
| Jul 23, 4:33 PM CDT | Special Weather Statement | JAN | Simpson | 42 min |
Nearby
Heat Advisories in Mississippi, 2022Heat Advisories in Louisiana, 2022Heat Advisories in Arkansas, 2022Every heat advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.